Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 187/111 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has blue or pale skin all over, a heart rate of 60/min, no response to stimulation, limp limbs with no muscle tone and slow, irregular breathing with a weak cry. What is the APGAR score?
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: no impairment; moisture: rarely moist; activity: walks frequently; mobility: slightly limited; nutrition: very poor; friction and shear: no apparent problem. Find the Braden total B.
Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 98/min and a blood pressure of 105/58 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 9/min, SpO₂ 97% on room air, blood pressure 118/70 mmHg, pulse 44/min, alert, temperature 36.2 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 16/min, SpO₂ 96% on room air, blood pressure 112/68 mmHg, pulse 64/min, alert, temperature 36.9 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Answer key
- 1. MAP = 136 mmHg
- 2. APGAR = 2
- 3. B = 19
- 4. SI = 0.93
- 5. low
- 6. low
Full step-by-step solutions: practise this topic on examproblems.com.